Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
theone111

accutane dosage decrease

Recommended Posts

The derm had planned for me - 1 month at 40mg, 4 months at 60mg. On month 3, she dropped me down to 40mg due to bad side effects at 60mg. I will remain at 40mg until the end. I don't know yet if she will extend my course. My labwork was fine too. My eyes are just too dry at 60. They are still not so good at 40, though in month 1 they didn't do too bad. Oh, and my skin was responding well at 40 too, even after just 1 month.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×